# SDR USAA2011080100012

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2240
- Condition: Saturated
- Location: Elevator
- Part time: 9,719 hours, 5,764 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - INDICATION OF TRAPPED WATER ON LEFT ELEVATOR UPPER SURFACE IN 2 AREAS APPROX. 150.5 INCHES FROM INBOARD EDGE & 14.4 INCHES FROM TRAILING EDGE.  ALSO AT 169.5 INCHES FROM INBOARD EDGE & 12 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW EA 200451.
